MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 103-1006
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to pain.Approximately 1 years after the last surgery.The surgeon explanted 1 glenoid baseplate (24), 1 centered glenosphere (36), 2 standard screw (20), 2 standard screw (25) and 1 humeral cup (36/6).The surgeon implanted 1 post extension (6), 1 glenoid baseplate (24), 1 eccentric glenosphere (36), 1 humeral cup (36/3), 1 humeral spacer (9), 2 standard screw (30) and 2 standard screw (25).
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2022-00024.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key14116820
Report Number3009532798-2022-00105
Device Sequence Number2427574
Product Code PHX
UDI-Device Identifier03701037309421
UDI-Public03701037309421
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/07/2025
Device Model Number103-1006
Device Catalogue Number103-1006
Device Lot NumberN3270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown